# SDR AALA201609049001

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 12,618 hours, 5,023 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114170009
- Part serial: CH1206238
- Condition: Faulty
- Location: Zone 100
- Part time: 12,618 hours, 5,023 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: APPROXIMATELY 2000 FT AFTER EXTENDING GEAR, HAD ECAM LANDING GEAR LEVER DISAGREE GEAR FINALLY EXTENDED AFTER 30 SECONDS THEN ECAM LANDING GEAR DOORS UNLOCKED THEN 30 SECONDS GEAR DOORS RETRACTED.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE MANIFOLD AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 32-31-31-401.
